Results 1 to 3 of 3

Thread: atenolol and tinnitus

  1. #1

    atenolol and tinnitus

    Please can anyone tell me if tinnitus can be caused by or made worse by betablockers? Im slowly going bananas with this high pitched whistle, sometimes in time with my pulse. Maybe its the anxiety causing it? Aaaargggh!

    Thanx for listening

    Jillybean

  2. #2
    Join Date
    Dec 2009
    Posts
    1,092

    Re: atenolol and tinnitus

    I take a beta blocker too, propranolol...also known as inderal, and I do get a sort of humming sound in my right ear most days. When it first came on I would be searching the flat for what it could be, convinced it was the fridge motor or something like that to be honest. Fortunately for me its low pitched so not so troublesome so I sympathise with you having a higher pitched noise! But yes, meds can cause a sort of tinnitus, but then anxiety itself can do this too.

    Anna xxx

  3. #3

    Re: atenolol and tinnitus

    i been on 2.5 bisprplol for 10 days becouse of palpitations i have tinnitus sometimes it very bad also get muscle pains does anyone have these muscle pains in chest sometime arms

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. atenolol
    By alba in forum Atenolol
    Replies: 2
    Last Post: 06-06-09, 13:18
  2. atenolol
    By alba in forum Atenolol
    Replies: 0
    Last Post: 24-04-09, 16:56
  3. Atenolol
    By peter34uk in forum Atenolol
    Replies: 4
    Last Post: 23-07-08, 00:14
  4. atenolol.
    By glenden in forum Atenolol
    Replies: 0
    Last Post: 23-11-06, 10:13
  5. Atenolol and Cipralex
    By Cinders4 in forum Atenolol
    Replies: 7
    Last Post: 21-06-05, 12:02

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •